Alert archive / Kentucky / Flash Flood Watches in 2012
Flash Flood Watch 5, NWS Jackson, KY
NWS Jackson, KY issued this flash flood watch at May 22, 2012, 4:15 AM EDT for 15 counties in Kentucky. It took effect at May 22, 2012, 12:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2012, 4:15 AM EDT (08:15 UTC)
- In effect from
- May 22, 2012, 12:00 PM EDT
- Expired
- May 22, 2012, 4:36 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- None
Counties Bell County, KY, Breathitt County, KY, Clay County, KY, Floyd County, KY, Harlan County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, Owsley County, KY, Perry County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751 WGUS63 KJKL 220815 FFAJKL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 415 AM EDT TUE MAY 22 2012 ...LOCALIZED FLASH FLOODING POSSIBLE FROM THIS AFTERNOON INTO THE EVENING ACROSS PARTS OF EAST KENTUCKY... .A MOIST AIR MASS AND WEAK STEERING CURRENTS IN PLACE OVER EAST KENTUCKY WILL RESULT IN SLOW MOVING SHOWERS AND THUNDERSTORMS DEVELOPING LATER TODAY. THESE WILL PRESENT A THREAT FOR EXCESSIVE RAINFALL AND A POTENTIAL FOR LOCALIZED FLASH FLOODING. THE MAIN THREAT WILL BE ACROSS FAR EAST KENTUCKY FROM NOON THROUGH 10 PM EDT. KYZ086>088-107-109-110-112>120-221615- /O.NEW.KJKL.FF.A.0005.120522T1600Z-120523T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY- PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG... JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... WHITESBURG...INEZ...PIKEVILLE 415 AM EDT TUE MAY 22 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY...FLOYD...HARLAN...KNOTT... KNOX...LESLIE...LETCHER...MAGOFFIN...OWSLEY...PERRY AND PIKE. * FROM NOON EDT TODAY THROUGH THIS EVENING * SLOW MOVING SHOWERS AND THUNDERSTORMS...OFTEN MOVING OVER THE SAME AREAS...THIS AFTERNOON INTO THE EVENING...WILL BRING A POTENTIAL OF EXCESSIVE RAINFALL TO PARTS OF FAR EAST KENTUCKY. THE EXCESSIVE RAINS...ON THE ORDER OF TWO INCHES OR MORE IN AN HOUR...COULD RESULT IN LOCALIZED FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GREIF
2 follow-up statements
271 WGUS63 KJKL 221555 AAA FFAJKL FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1155 AM EDT TUE MAY 22 2012 ...LOCALIZED FLASH FLOODING POSSIBLE FROM THIS AFTERNOON INTO THE EVENING ACROSS PARTS OF EAST KENTUCKY... .A MOIST AIR MASS AND WEAK STEERING CURRENTS IN PLACE OVER EAST KENTUCKY WILL RESULT IN SLOW MOVING SHOWERS AND THUNDERSTORMS DEVELOPING TODAY. THESE WILL PRESENT A THREAT FOR EXCESSIVE RAINFALL AND A POTENTIAL FOR LOCALIZED FLASH FLOODING. THE MAIN THREAT WILL BE ACROSS FAR EAST KENTUCKY THROUGH 10 PM EDT. KYZ086>088-107-109-110-112>120-230000- /O.CON.KJKL.FF.A.0005.120522T1600Z-120523T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY- PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG... JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... WHITESBURG...INEZ...PIKEVILLE 1155 AM EDT TUE MAY 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST KENTUCKY... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY... JOHNSON AND MARTIN. IN SOUTHEAST KENTUCKY...BELL...BREATHITT... CLAY...FLOYD...HARLAN...KNOTT...KNOX...LESLIE...LETCHER... MAGOFFIN...OWSLEY...PERRY AND PIKE. * UNTIL 10 PM EDT THIS EVENING * SLOW MOVING SHOWERS AND THUNDERSTORMS...OFTEN MOVING OVER THE SAME AREAS...THIS AFTERNOON INTO THE EVENING...WILL BRING A POTENTIAL OF EXCESSIVE RAINFALL TO PARTS OF FAR EAST KENTUCKY. THE EXCESSIVE RAINS...ON THE ORDER OF TWO INCHES OR MORE IN AN HOUR...COULD RESULT IN LOCALIZED FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GREIF/AR
681 WGUS63 KJKL 222036 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 436 PM EDT TUE MAY 22 2012 KYZ086>088-107-109-110-112>120-222145- /O.CAN.KJKL.FF.A.0005.000000T0000Z-120523T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY- PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG... JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... WHITESBURG...INEZ...PIKEVILLE 436 PM EDT TUE MAY 22 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY AND SOUTHEAST KENTUCKY HAS BEEN CANCELLED. A FEW SHOWERS OR STORMS COULD STILL DEVELOP ACROSS THE AREA...BUT THE THREAT FOR FLASH FLOODING HAS DIMINISHED. $$ KAS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at May 22, 3:35 AM EDT, 40 minutes earlier.
Area forecast discussion, May 22, 3:35 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 335 AM EDT TUE MAY 22 2012 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 335 AM EDT TUE MAY 22 2012 06Z SFC ANALYSIS SHOWS GENERAL LOW PRESSURE THROUGH THE CENTRAL AND SOUTHERN APPALACHIANS AS A COLD FRONT HAS JUST ABOUT WASHED OUT OVER OUR AREA. COOLER AND DRIER AIR IS FOUND JUST TO OUR WEST WHERE HIGH PRESSURE FROM THE MIDWEST IS EXERTING ITS HOLD. MUCH OF EAST KENTUCKY REMAINS IN A SOUPY AIR MASS WITH DEWPOINTS IN THE LOW 60S AND TEMPERATURES NOT MUCH HIGHER. THIS AIR MASS AND THE WEAK FRONT/LOW PRESSURE/OLD OUTFLOWS HAVE ALL BEEN KEEPING A THREAT OF SHOWERS AND STRAY THUNDERSTORMS GOING THROUGH THE AREA EARLY THIS MORNING. THE NEW DEVELOPMENT HAS TRANSITIONED TO THE EASTERN PARTS OF THE CWA BUT HAS BEEN CAPPED AT JUST SHOWERS FOR NOW. EXPECT THAT TO CHANGE BY LATE MORNING ONCE THE DIURNALLY DRIVEN INSTABILITY BUILDS. PATCHY FOG IS FOUND IN THE VALLEYS AND COMBINED WITH A LOW STRATUS ON THE RIDGETOPS EARLY THIS MORNING. EXPECT THESE TO REMAIN IN PLACE THROUGH THE FIRST PART OF THE DAY BEFORE DISSIPATING SHORTLY AFTER SUNRISE. THE SLOW MOVING NATURE OF THE STORMS AND TRAINING ALONG OUTFLOW BOUNDARIES CONTRIBUTED TO EXCESSIVE RAINFALL IN SEVERAL LOCATIONS ACROSS EAST KENTUCKY MONDAY AFTERNOON AND EVENING. CONDITIONS WILL BE QUITE SIMILAR TODAY...BUT LIKELY FOCUSED MORE TO THE EAST. ACCORDINGLY...AND IN CONJUNCTION WITH WFO RLX...WILL BE ISSUING A FLASH FLOOD WATCH FOR OUR EASTERNMOST COUNTIES TO RUN FROM NOON THROUGH 10 PM. THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS THEY ALL TAKE A DECENT...AND SEMI-CLOSED...TROUGH SLOWLY THROUGH THE SOUTHERN APPALACHIANS TODAY THROUGH WEDNESDAY. THE ECMWF HAS BEEN ON THIS IDEA FROM THE START AND NOW ALL THE OTHER MODELS HAVE LINED UP AS WELL. AS A RESULT...A MODEL BLEND SOLUTION IS PREFERRED WITH FAIRLY HIGH CONFIDENCE. DID GO ALONG WITH THE NAM12 FOR WEATHER DETAILS GIVEN ITS BETTER RESOLUTION OF THE MESOSCALE FEATURES THAT WILL LIKELY DOMINATE ACROSS THIS AREA THROUGH WEDNESDAY. SENSIBLE WEATHER WILL FEATURE A NEAR REPEAT OF MONDAY WITH DIURNALLY INITIATED CONVECTION LIGHTING UP ALONG OLD OUTFLOW BOUNDARIES THROUGH THE CWA. THE INDIVIDUAL CELLS WILL MOVE LITTLE GIVEN THE STAGNANT AIR FLOW ALOFT. THIS...COMBINED WITH RELATIVELY HIGH PWS FOR THIS TIME OF YEAR...WILL CONTRIBUTE TO A POTENTIAL FOR EXCESSIVE RAINFALL IN SEVERAL LOCATIONS LATER TODAY. DO ANTICIPATE THE CORE OF ACTIVITY TO EXIST ABOUT 100 MILES FURTHER EAST TODAY WHEN COMPARED TO MONDAY. HOWEVER...WITH OUTFLOW BOUNDARIES...SECOND AND LATER GENERATION CONVECTION...AND PLENTY OF INSTABILITY AROUND NO PART OF EAST KENTUCKY WILL BE IMMUNE TO A DECENT THREAT OF SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON. EVEN SO...HAVE LIMITED THE FFA TO OUR EASTERN BLOCK OF COUNTIES WHERE THE UPPER SUPPORT WILL BE A BIT MORE FAVORABLE. ELSEWHERE...WILL MENTION THE HEAVY RAIN POTENTIAL IN THE HWO. CANNOT RULE OUT A SEVERE THREAT...BUT A LACK OF UPPER LEVEL WINDS AND SHEAR WILL LIKELY KEEP THE STORMS FROM BECOMING TOO ORGANIZED LEAVING HEAVY RAIN AS THE MAIN THREAT. SIMILAR TO TONIGHT...EXPECT THE CONVECTION TO TAPER OFF A FEW HOURS FOLLOWING SUNSET AND THEN BE AT MINIMUM INTO WEDNESDAY MORNING WITH PATCHY FOG A GOOD BET...PERHAPS DENSE IN THE FAR WEST IF GOOD CLEARING CAN BE ESTABLISHED. FOR WEDNESDAY...WE SHOULD SEE LESS IN THE WAY OF CONVECTION AND THE BEST OF IT CONFINED TO THE FAR EASTERN PARTS OF THE CWA. THE CLOUDS AND PCPN TODAY AND SOME CAA IN THE WEST ON WEDNESDAY WILL KEEP TEMPERATURES NEAR NORMAL OR JUST ON THE COOL SIDE BOTH DAYS. TONIGHT WILL BE MUGGY AND MILD GIVEN THE AMPLE MOISTURE IN THE BOUNDARY LAYER. FOLLOWED A BLEND OF THE MET AND THE INHERITED GRIDS FOR TEMPERATURES TODAY THROUGH WEDNESDAY. DID ADD IN A TOUCH OF TERRAIN ENHANCEMENT IN THE WESTERN PARTS OF THE CUMBERLAND VALLEY TONIGHT...BUT OTHERWISE THE LOWS SHOULD BE RATHER UNIFORM. AS FOR POPS...FAVORED THE WETTER MET NUMBERS THROUGH THE FORECAST. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 330 AM EDT TUE MAY 22 2012 MODELS REMAIN IN GOOD AGREEMENT WITH THE LOCAL WEATHER THROUGH THE UPCOMING WEEKEND BUT BEGIN TO SHOW SOME SIGNIFICANT DIFFERENCES BY SATURDAY WITH A DEVELOPING SYSTEM UPSTREAM THAT WOULD IMPACT ERN KY TOWARDS THE END OF THE PERIOD. AS SUCH...HAVE FOLLOWED A GENERAL BLEND OF THE 22/00Z GUIDANCE THROUGH THE WEEKEND BEFORE GIVING MORE WEIGHT TO THE ECMWF SOLUTION WHICH HAS THE SUPPORT OF THE GEM AND HPC AS WELL. FOCUS THROUGH THURSDAY REMAINS CENTERED AROUND POPS ASSOCIATED WITH A SLOWLY DEPARTING UPPER LEVEL LOW. FCST SOUNDINGS ARE STILL HINTING AT ANOMALOUS PWATS WITH QUITE A BIT OF INSTABILITY LINGERING OVER THE AREA WEDNESDAY NIGHT AND...WITH ANTECEDENT CONDITIONS EXPECTED TO BE FAIRLY WET...WILL STILL HAVE TO WATCH FOR POTENTIAL HYDRO ISSUES HEADING INTO THURSDAY. GUIDANCE IS TRENDING A BIT QUICKER WITH THE DEPARTURE OF THE BETTER FORCING AND HAVE TRENDED POPS DOWN A TAD ON THURSDAY...KEEPING SLIGHT CHANCES OVER FAR ERN KY THROUGH THE AFTERNOON. BY THURSDAY NIGHT...A STRONG GRADIENT LOOKS TO SET UP BETWEEN A DEEP SFC TROF OVER THE PLAINS AND HIGH PRESSURE ALONG THE ERN SEABOARD TRYING TO NOSE ITS WAY OVER THE APPALACHIAN SPINE AND INTO THE REGION. THIS WILL COMMENCE A STEADY SOUTHERLY FLOW THROUGH THE LOWER LEVELS AS A STOUT UPPER LEVEL RIDGE BEGINS BUILDING OUT OF THE DEEP SOUTH AND INTO THE OHIO VALLEY. THE END RESULT CONTINUES TO POINT TOWARDS TEMPS CLIMBING FROM THE LOWER 80S ON THURSDAY...INTO THE UPPER 80S AND LOW 90S BY SATURDAY...CONTINUING THROUGH SUNDAY AND POSSIBLY LINGERING INTO MONDAY AS WELL. LITTLE TO NO CHANCE FOR RAIN STILL ADVERTISED THROUGHOUT THE 00Z SUITE UNTIL SUNDAY AFTERNOON WHEN THE MODELS BEGIN TO DEVELOP SOME SCATTERED CONVECTION AROUND THE OHIO AND TENNESSEE VALLEYS...BUT CURRENT THINKING IS THAT RIDGE ALOFT ALONG WITH A LACK OF APPRECIABLE TRIGGERS WILL KEEP CONVECTION AT BAY THROUGH SUNDAY NIGHT AND INTO THE DAY ON MONDAY. TOWARDS THE END OF THE PERIOD...MODELS INDICATE THE RIDGE BEGINNING TO FLATTEN IN RESPONSE TO ANOTHER UPPER LOW EJECTING OUT OF THE ROCKIES. CONFIDENCE SURROUNDING THE TIMING AND TRACK OF THE SFC REFLECTION REMAIN IN DOUBT...AND HAVE SHIED AWAY FROM THE LIKELY POP SCENARIO OFFERED BY THE GUIDANCE WHICH SEEMS TO KEEP THE ASSOCIATED COLD FRONT FAR ENOUGH TO THE NORTH THROUGH MONDAY NIGHT TO KEEP THE THREAT OF PRECIP OUT OF THE FCST UNTIL THE END OF THE PERIOD FOR NOW. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 220 AM EDT TUE MAY 22 2012 ISOLATED TO SCATTERED SHOWERS AND STRAY THUNDERSTORMS WILL CONTINUE TO AFFECT THE FORECAST AREA THROUGH THE LATE NIGHT HOURS. THESE WILL LIKELY NOT AFFECT ANY TAF SITES DIRECTLY...THOUGH. HOWEVER...THERE IS PLENTY OF MOISTURE NOW IN PLACE AND THAT WILL BE ENOUGH FOR VARIABLE VISIBILITY AND CIGS DUE TO FOG AND LOW STRATUS THROUGH DAWN. DID BACK OFF ON THE DENSE FOG A TAD EXPECTING LOW AND MID LEVEL CLOUDS TO KEEP ANY EXTRA RADIATIVE COOLING AT BAY. FOLLOWING A RECOVERY IN BOTH VIS AND CIG LEVELS DURING THE MORNING...EXPECT SCATTERED TO NUMEROUS POCKETS OF SHOWER AND THUNDERSTORM ACTIVITY TO DEVELOP AGAIN THROUGH THE AREA. THESE WILL BE LARGELY MESOSCALE DRIVEN SO HAVE BROAD BRUSHED THE AVIATION GRIDS AND TAFS. OUTSIDE OF THE VICINITY OF ANY THUNDERSTORMS...WINDS WILL BE LIGHT AND VARIABLE THROUGH THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR KYZ086>088-107-109-110-112>120. && SHORT TERM...GREIF LONG TERM....MB AVIATION...GREIF
Hazardous weather outlook, May 21, 7:50 PM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 750 PM EDT MON MAY 21 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-230300- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 750 PM EDT MON MAY 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. LOCALIZED FLASH FLOODING IS POSSIBLE DUE TO HEAVY RAINFALL. LOCALLY DENSE FOG WILL DEVELOP TOWARDS DAWN TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AR/SHALLENBERGER
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:10 PM EDT | Areal Flood Advisory | JKL | Rockcastle | 87 min |
| May 22, 3:02 PM EDT | Areal Flood Advisory | JKL | Laurel | 118 min |
| May 22, 3:18 PM EDT | Areal Flood Advisory | JKL | Pulaski, Wayne | 2 hr |
| May 22, 3:27 PM EDT | Areal Flood Advisory | JKL | Laurel | 100 min |
Nearby
Flash Flood Watches in Kentucky, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.